Injection: Hi everyone , I had the hormone... - Endometriosis UK

Endometriosis UK

50,693 members41,806 posts

Injection

Stay-safe
Stay-safe

Hi everyone , I had the hormone injection just before Christmas the doctor said it would relieve my symptoms off heavy periods . I was desperate at the time so I would off tried anything. He also put me on hrt but when I ordered a new prescription for it to get another lot,my gp said she didint want me on them because I’m to young . So Iv just been left with horrible side effects .I so wish I hadn’t had it now Iv put on a stone and half in weight I feel bloated all the time and these hot sweats I get are horrendous it’s like I start burning and sweating I’m that hot. I’m never having this injection again I would rather put up with the heavy periods. I just want to ask you all has anybody else had these symptoms? .plus how long does it last and stay in your body . I am so fed up and feel depressed at the moment 😞

You may also like...